# SDR SIMA20140104002

- Difficulty date: January 4, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 28,617 hours, 20,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB JUST FWD OF MAIN AVIONICS COMPARTMENT DOOR BETWEEN FS 349.00 & FS 364.00, STRINGERS 26LT & 27LT IS CORRODED.  INSTALLED NEW INTERCOSTAL BETWEEN FS349.00 - FS364 AND STRINGERS 26L-27 IAW SRM 51-42-10, 51-42-21 AMD 51-42-06.
